# SDR USAA020426

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BRACKET CRACKED .5 INCH LONG, STATION 663 STRINGER 8L AND 9L.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
